On sets filled by asymptotic solutions of differential equations
Annales de l'Institut Fourier, Volume 14 (1964) no. 1, p. 191-194
@article{AIF_1964__14_1_191_0,
     author = {Plis, Andrzej},
     title = {On sets filled by asymptotic solutions of differential equations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {14},
     number = {1},
     year = {1964},
     pages = {191-194},
     doi = {10.5802/aif.169},
     zbl = {0129.06503},
     mrnumber = {30 \#1280},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1964__14_1_191_0}
}
Plis, Andrzej. On sets filled by asymptotic solutions of differential equations. Annales de l'Institut Fourier, Volume 14 (1964) no. 1, pp. 191-194. doi : 10.5802/aif.169. http://www.numdam.org/item/AIF_1964__14_1_191_0/

[1] A. Plis, Sets filled by asymptotic integrals of ordinary differential equations, Bull. Acad. Polon. Sci. Cl. III, 4 (1956), 749-752. | MR 18,652g | Zbl 0071.30506

[2] T. Wazewski, Sur un principe topologique de l'examen de l'allure asymptotique des intégrales des équations différentielles ordinaires, Ann. Soc. Polon. Math., 20 (1947), 279. | MR 10,122a | Zbl 0032.35001